Ask an expert
Question

21 Oct 2006

clomid and skin
hi im about to start my first course of clomids, i have pcos. id like to know wat can i do about the side effects regarding my skin....i suffered from acne for about 2yrs and used the pill to control it....while on clomids are they any good creams/medication that would be safe for me to use....plz i really cant deal with trying to conceive....and acne AGAIN!
thanx for ur time
Answer 449 views
Expert
skindoc

01 Jan 0001

You have PCOS, are on Clomid trying to conceive and you have an acne problem. Very complicated indeed!Cetainly not something that I am willing to "manage" on this forum. Ask you gynaecologist to advise you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.